Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Adderall-induced hypomania; drug holiday

Posted by bissie66 on March 22, 2006, at 17:40:56

hi. after describing to my pdoc what turned out to be a manic (he said hypomanic) episode, he said it was because my dose of adderall was too high. (i'm bipolar btw, and AD's often make me hypomanic - but i didn't know what adderall would do.) i was taking 2 30mg XR capsules a day. so he told me to take a whole week off (drug holiday) and then start at 1 30mg capsule a day. my question: is a whole week necessary? i tried to call him back and ask him but he is out of town. the problem is i do feel like total crap without the adderall yet i have a big weekend coming up (young daughter's bday party - requires much energy and planning!) and i can't do it the way i feel now. it would amount to a 5-day instead of 7-day holiday. any thoughts? (btw, if i did reach my doc, i'm 90% sure he'd say go ahead and start after 5 days. he wanted my sleep cycles to return to normal -- i wasn't sleeping much. well now i'm sleeping all right -- 10-12 hours a night!)


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bissie66 thread:623428
URL: http://www.dr-bob.org/babble/20060322/msgs/623428.html